# SDR SWIA202266676

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,142 hours, 36,205 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM HALF OF PAX DOOR TOP FOLDING STEP CRACKED UNDER LOGO PLATE   (FILED CLOSED)   REMOVED AND REPLACED BOTTOM HALF OF PAX DOOR TOP FOLDING STEP IN REF TO CRJ 200 AMM 52-11-04. OPS CHECK GOOD AT THIS TIME
